# SDR SIMA20120611008

- Difficulty date: June 11, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 24,550 hours, 20,493 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98022856
- Condition: Failed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT 4450 -  FIRST OFFICER’S PRIMARY FLIGHT DISPLAY UNIT FAILED, TOTAL DARK AT 65 KTS,  RETURNED TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY UNIT IAW AMM 34-22-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
